Inverse nodal problems for Sturm-Liouville equation with eigenparameter-dependent boundary and jump conditions


Ozkan A. S. , KESKİN B.

INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, vol.23, no.8, pp.1306-1312, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 8
  • Publication Date: 2015
  • Doi Number: 10.1080/17415977.2014.991730
  • Title of Journal : INVERSE PROBLEMS IN SCIENCE AND ENGINEERING
  • Page Numbers: pp.1306-1312
  • Keywords: Sturm-Liouville equation, inverse nodal problem, parameter dependent boundary condition, discontinuity condition, SPECTRAL PROBLEMS, OPERATOR

Abstract

In this work, the Sturm-Liouville problem with boundary and jump conditions dependent on the spectral parameter linearly is studied. We show that all coefficients of the problem can be uniquely determined by nodal points. Moreover, we give an algorithm for reconstruction of the potential function and the coefficient in the jump conditions.